FIXED POINT THEOREMS IN SYMMETRIC 2-CONE BANACH SPACE $(\ell_p, \|\cdot\|^c_p)$

Authors

  • A. Sahiner Department of Mathematics, Suleyman Demirel University, 32260, Isparta, Turkey

Abstract

The present article is concerned with $lp$ sequences spaces in point of its symmetric 2-cone norm structure. Further, fixed point theorem for this space is proved.

Downloads

Published

2012-05-08

How to Cite

Sahiner, A. (2012). FIXED POINT THEOREMS IN SYMMETRIC 2-CONE BANACH SPACE $(\ell_p, \|\cdot\|^c_p)$. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 3(2), 115-120. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/88

Issue

Section

Research Article